# SDR UPS96220549

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2710 · Aileron Control System
- Part: Pulley Fittings
- Part number: 65742845
- Condition: Corroded
- Location: Lt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, L/W I/B AILERON TURN AROUND PULLEY FITTING IS CORRODED ON LOWER SURFACE.  REMOVED CORRODED FITTING WHICH WAS FOUND TO BE OUT OF LIMITS IAW SRM 57-40, INSTALLED NEW FITTING IAW SRM 51-30-2, MM 27-10-00 MM 27-61-00.
